# SDR DALA2024120211365

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 100,140 hours, 21,332 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter Element
- Condition: Abnormal
- Location: Recirc Filters
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 COCKPIT SMELLS OF STRONG SMOKE. CORRECTIVE ACTION: T/S PER B767-300 FIM 21-00-21-810-804. R/R BOTH RECIRC FILTERS PER B767-30L AMM 21-25. NO SMOKE OR FUMES DETECTED. NO ODOR DETECTED. OK FOR SRVC (6487582)
